Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
491164_1443953557

Help!! Been on the acne.org regimen but..

Recommended Posts

Hey guys, I need your help! I've only been on the regimen for 3 weeks, I know its a short time to notice any difference, let me just say that I never had severe acne, only mild to moderate but its persistent and whenever I get a breakout they're usually cysts. I decided to try the regimen after trying everything else, going to the dermatologist, you name it, I've tried it, and this is my last resort before going on accutane. The first two weeks were ok, did not get worse but did not see any significant change either, for week three that I was supposed to increase the BP, I got the worst breakouts on my face, I have never had anything this big, they are only a few but still is bad enough for me. Does this mean I am purging or is this regimen not for me? Anyone else experience this??

Share this post


Link to post
Share on other sites

I know it seems discouraging, but since you have invested the money, keep at it till the end. Give it a whole run through. I have been reading success stories and some of them include a breakout before recovery. I am personally also considering the regimen, but i would hate to spend money and not have it help. Hang in there my friend. 

Share this post


Link to post
Share on other sites

Keeping going!  It took me 4 months to get consistently clear.  You have accutane as a back up and in my opinion, if you can treat acne topically and not have to resort to a pill with tons of side effects, go for it.  Ramp up slowly and listen to your skin.  I was never able to use the full amount ....ever. 

Share this post


Link to post
Share on other sites

I am having a similar thing happen to me now I am just starting my 4th week and I've been slowly increasing the dose of BP and like you in the first two weeks I didn't see much change towards the end of my 3rd week things seemed to be improving so I increased the dose and now I seem to be getting spots and im not sure if this is a purge as I thought this happened generally in the second week. Not sure wether to decrease the BP or push through. How are things for you now ?  

Share this post


Link to post
Share on other sites

I am having a similar thing happen to me now I am just starting my 4th week and I've been slowly increasing the dose of BP and like you in the first two weeks I didn't see much change towards the end of my 3rd week things seemed to be improving so I increased the dose and now I seem to be getting spots and im not sure if this is a purge as I thought this happened generally in the second week. Not sure wether to decrease the BP or push through. How are things for you now ?  

I just finished with week 5, week 4 was better, no breakouts, but this week I broke out again, the only difference is that I only have on cyst, instead of the many I got on week 3 so I guess it is an improvement, I added the aha and my skin is a lot less flaky and dry and feels nice to the touch. I hope this means that is improving. I just want to stop breaking out altogether.

I know it seems discouraging, but since you have invested the money, keep at it till the end. Give it a whole run through. I have been reading success stories and some of them include a breakout before recovery. I am personally also considering the regimen, but i would hate to spend money and not have it help. Hang in there my friend. 

Thanks so much! I am trying, hopefully the purging face will be over soon

Keeping going!  It took me 4 months to get consistently clear.  You have accutane as a back up and in my opinion, if you can treat acne topically and not have to resort to a pill with tons of side effects, go for it.  Ramp up slowly and listen to your skin.  I was never able to use the full amount ....ever. 

I guess patience is key... and also a virtue! I am trying to stay positive. Thanks so much :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×